# SDR UIEA2018051200883

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,871 hours, 15,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, WITH N1 72.8% , 73.6%, LEFT DUCT 38 PSI, RIGHT DUCT 19 PSI, WHEN N1 REDUCED TO 42.4%,  42.3% BOTH DUCT PSI WERE 26.  PERFORMED AN OPS TEST OF PNEUMATIC SYSTEM IAW AMM 71-00-00 AND 36-21-00, ALL CHECKED GOOD, ALL PRESSURES AND VALVE OPS GOOD, NO DEFECT NOTED.
